Aa
A
A
A
Close
Depression Community
10.5k Members
Avatar universal

effexor xr

i was on 150 mg of effexor xr and have been for the last four years.  unfortunately i am soon to be without medical coverage so my doctor tapered me off and my last pill was 12 days ago.  since then i have been feeling like i am loosing my mind.  severe irritability, crying uncontrollable, no impulse control (whatever i think or feel comes flying out of my mouth), total inability to deal with minor annoyances, hopelessness---i mean, i didn't feel this crappy when he put me on it.  i have been throwing up and have the vertigo mentioned by so many others.  and ofcourse the doctor said it wasn't withdrawal that it was anxiety.  that's bull.  how would he know?  he's never been on any anti-depressants.  i asked.  i KNOW my body and have tried to come off it before and that's what it is.  when are doctor's going to stop lying to their patients.  and how long is this gonna last?  will i ever be able to live without this medication?  i feel so defeated.  i need hope please.  
2 Responses
Avatar universal
i won't say im happy after reading that...not at all...but im relieved that someelse feels like that 2. medication has ****** my mind up so much is that im worse than when i went on them (8 years ago). when i came of meds i was like that for a few weeks...it will settle..BUT..im so ****** up now..not thinking of things, feel hopeless in life etc..now i have to go back on meds...but then i won't feel life..i always feel numb on them...i hate doctors pretending they know (using their career status)how someone else is feeling..its like there is a set way that people should be feeling when coming off meds..of course however you say u feel isn't considered because your the one whose thinking is impaired to begin with..from my experience anyways! GRRRRRRRRRRR! sometimes i feel like giving them a course of meds and then asking them a few questions...
212753 tn?1275076711
contact you states behavioral health services to get med assistance if you find you need to go back on the med.In the meantime try to exercise and eat healthy.No caffiene and sugar.
and show your doc this website so he can see what antidepressant withdrawl is like.
I wish all the best.Keep us posted on your progress.
Love Venora
Have an Answer?
Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.